On the least common multiple of Q -binomial coefficients.

Guo, Victor J.W.

Integers (2010)

  • Volume: 10, Issue: 3, page 351-356
  • ISSN: 1867-0652

How to cite


Guo, Victor J.W.. "On the least common multiple of -binomial coefficients.." Integers 10.3 (2010): 351-356. <http://eudml.org/doc/230615>.

author = {Guo, Victor J.W.},
journal = {Integers},
keywords = {binomial coefficients; -binomial coefficients; cyclotomic polynomials; -binomial coefficients},
language = {eng},
number = {3},
pages = {351-356},
publisher = {Walter de Gruyter},
title = {On the least common multiple of -binomial coefficients.},
url = {http://eudml.org/doc/230615},
volume = {10},
year = {2010},

AU - Guo, Victor J.W.
TI - On the least common multiple of -binomial coefficients.
JO - Integers
PY - 2010
PB - Walter de Gruyter
VL - 10
IS - 3
SP - 351
EP - 356
LA - eng
KW - binomial coefficients; -binomial coefficients; cyclotomic polynomials; -binomial coefficients
UR - http://eudml.org/doc/230615
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.